# SDR UALA2012020200635

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,740 hours, 8,974 cycles
- Engine: Pwa PW4077
- Engine time: 55,089 hours, 10,224 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN TO GATE DUE TO NR 1 ENGINE WON'T START IN AUTO AND MANUALLY.  AIR START VALVE MR80102 OFF:43, ON: 1.  DUE TO MIS FOUND ON MASTER CHIP DETECTOR AND MAIN GEARBOX CHIP DETECTOR, REPLACE NR 1 ENGINE ESN 777019.  ENGINE REPLACED.
